# SDR SWIA2025051911

- Difficulty date: May 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,917 hours, 44,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING,  MEL 32-30-1CAT: AREPAIRS DUE 1 FLIGHT DAY.  GEAR DISAGREE WARNING AFTER GEAR SELECTED UP. NOSE GEAR REMAINED DOWN. QRH COMPLIED WITH AND RECEIVED SUBSEQUENT DOWN AND 3 GREEN INDICATION. LANDED UNEVENTFUL.   (FLIGHT 4784 - FILED CLOSED)MAY 11, 2025  STATION: FWA--DEFERRED THE THE LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1.    REFERENCE CP 30126704 FOR TROUBLESHOOTING/PSEU FAULT LOG. DURING TROUBLESHOOTING, FOUND NLG WOULD NOT CENTER WHEN FULLY EXTENDED BUT WOULD RETRACT NORMALLY WHEN MANUALLY CENTERED. REFERENCE CP 30127254 FOR NLG STRUT REPACK. DURING LANDING GEAR HEALTH CHECK CP 30129771 FOUND S01 - RGWOW1 AND S09 - RGW0W2 TO BE OUT OF RIG AND WERE ADJUSTED.COMPLIED WITH CAT II RETURN TO SERVICE TAKS CARD PER CRJ 200 MIP 34-220-1021-SKY. AIRCRAFT IS RETURNED TO CAT II CERTIFIED STATUS.
